Research ArticleOpen accessEvery word in the titleLocal Large Deviations: A McMillian Theorem for Typed Random Graph ProcessesKwabena Doku-AmponsahFor a finite typed graph on n nodes and with type law µ on finite alphabet Γ, we define the spectral potential ρλ(., µ), of the graph. From the ρλ(., µ) we define the Kullback action or the divergence function, Hλ(π || v), with respect to an empirical link measure, π, as the Legendre dual. For the finite typed random … …Journal of Mathematics and Statistics, Vol. 13, Issue 4 · 29 Nov 2017 · 7,114 accessesView PDFCite